Pacific Journal of Mathematics

Combinatorial techniques and abstract Witt rings. III.

Robert W. Fitzgerald

Article information

Source
Pacific J. Math., Volume 148, Number 1 (1991), 39-58.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644781

Mathematical Reviews number (MathSciNet)
MR1091529

Zentralblatt MATH identifier
0719.11025

Subjects
Primary: 11E81: Algebraic theory of quadratic forms; Witt groups and rings [See also 19G12, 19G24]
Secondary: 19G12: Witt groups of rings [See also 11E81]

Citation

Fitzgerald, Robert W. Combinatorial techniques and abstract Witt rings. III. Pacific J. Math. 148 (1991), no. 1, 39--58. https://projecteuclid.org/euclid.pjm/1102644781


Export citation

References

  • [I] R. Bos, QuadraticForms, Orderings and Abstract Witt Rings. Thesis, Rijksuni- versiteit, 1984.
  • [2] L. Brcker, Jberdie anzahl der anordnungen eines kommuative krpers, Archiv. Der Math., 29 (1977), 458-464.
  • [3] A. Carson and M. Marshall, Decomposition of Witt rings, Canad. J. Math., 34 (1982), 1276-1302.
  • [4] T. Craven, Characterizing reduced Witt rings of fields, J. Algebra, 53 (1978), 68-77.
  • [5] R. Fitzgerald, Gorenstein Witt rings, Canad. J. Math., 40 (1988), 1186-1202.
  • [6] R. Fitzgerald and J. Yucas, Local factors of finitely generated Witt rings, Rocky Mountain J. Math., 16 (1986), 619-627.
  • [7] R. Fitzgerald and J. Yucas, Combinatorial techniquesand abstract Witt rings,I,J. Algebra, 114 (1988), 40-52.
  • [8] R. Fitzgerald and J. Yucas, Combinatorial techniques and abstract Witt rings, II, Rocky Mountain J. Math., to appear.
  • [9] M. Kula, Fields withprescribedquadraticform schemes, Math. Zeit., 167 (1979), 201-212.
  • [10] M. Kula, private communication.
  • [II] M. Marshall, Classification of finite spaces of orderings, Canad. J. Math., 31 (1979), 320-330.
  • [12] M. Marshall, Abstract Witt Rings, Queen's Papers in Pure and Applied Math. #57, Queen's University, Kingston, Ontario, Canada, 1980.
  • [13] M. Marshall and J. Yucas, Linked quaternionic mappings and theirassociated Witt rings,Pacific J. Math., 95 (1981), 411-425.

See also

  • Robert Fitzgerald, Joseph Yucas. Combinatorial techniques and abstract Witt rings. I. I [MR 89c:11058] J. Algebra 114 1988 1 40--52.
  • Robert Fitzgerald, Joseph Yucas. Combinatorial techniques and abstract Witt rings. {II}. II [MR 91b:11048] Rocky Mountain J. Math. 19 1989 3 687--708.